Thursday, June 22, 2006

WHAT?WHAT?WHAT?



Well I haven't been on the bike all week cause I'm f'in sick, not like sick sick but sick from these meds the doc has me on.
I went to the doc about a week ago because I have this buzzin in my head(this is not funny) and it won't go away. So he looks around and can't really find to much(what a shock) and sends me to a "ENT" doc who calls for a whole run of test.
So I go in last fri. and do all these test and find out I'm going deaf in my right ear(around 30 to 40%) and I have some sort of pressure pocket pushing on the ear and thats why I have this buzzing all the time. So mon. I had to start on the roids to see if they would help the pressure and stop the buzzing, the crap part about the drugs is they are making me sick to my stomach all the time and I have the worst heart burn(both are side effects).
I have like four more days of some heavy doses before I start to taper off and then it will be back to the doc for more tests. They seem to be helping, atleast with the buzzing, I can now sleep though the night but I still feel like shit all day, I ams in hopes to try to get some time on the bike this weekend and maybe feel alittle better.
SEE YAAA.................................................

7 comments:

Caesar Evil said...

This might explain why you are in the mud all the time. inner ear balance problems.

My excuse. I'm drunk

Jim G said...

I was coming here to post some disparaging remarks. Then after reading your post I felt sorry for you. Then I read CZ's disparaging remarks and decided I should post some. Then I forgot what I was going to say and left.

tosacrosser said...

Nice graphic. Nerd.

Anonymous said...

I know your deaf, but I am sure you can still type. Update this thing!

SugsCandy said...

can you hear yet???? are you racing this weekend????? Where are you>?????

Cooop said...

My blog updated. What about yours?

Anonymous said...

My ears would be trying to go deaf too, if there were as close to your mouth as yours are.

read it slowly, it makes sense.